MathSciNet Relay Station
MathSciNet bibliographic data
MR2527250 93B36 (93E03)
Wang, Zidong; Ho, Daniel W. C.; Liu, Yurong; Liu, Xiaohui Robust $H_\infty$ control for a class of nonlinear discrete time-delay stochastic systems with missing measurements. Automatica J. IFAC 45 (2009), no. 3, 684–691.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement